MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG UN3 SCREWS, SELF-DRILLING, 1.5X4MM, 5/P; IMPLANT

STRYKER LEIBINGER FREIBURG UN3 SCREWS, SELF-DRILLING, 1.5X4MM, 5/P; IMPLANT
Catalog Number 56-15904
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Distributor cannot return for evaluation.
 
Event or Problem Description
It was reported by distributor that during the craniotomy, the surgeon could not drive screw into the skull properly due to slipping of screw.There was no significant delay or patient harm reported.

Brand Name
UN3 SCREWS, SELF-DRILLING, 1.5X4MM, 5/P
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key8617848
Report Number0008010177-2019-00017
Device Sequence Number19365584
Product Code HBW
UDI-Device Identifier34546540684920
UDI-Public34546540684920
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K112557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number56-15904
Device Lot Number1000295618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2019
Initial Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1